Alert archive / Connecticut / River Flood Warnings in 2014

River Flood Warning 2, NWS New York, NY

March 30, 2014Southeastern Connecticut Planning Region, Connecticut

NWS New York, NY issued this river flood warning at Mar 30, 2014, 6:06 AM EDT for Southeastern Connecticut Planning Region, Connecticut. It took effect at Mar 30, 2014, 8:12 AM EDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Mar 30, 2014, 6:06 AM EDT (10:06 UTC)
In effect from
Mar 30, 2014, 8:12 AM EDT
Expired
Mar 30, 2014, 8:53 PM EDT
In force
13 hr
Issued by
NWS New York, NY
Flood severity
Minor

County Southeastern Connecticut Planning Region, CT

The radar

The Boston radar (KBOX), 94 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yantic River at Yantic (YTCC3). The gauge peaked at 10.10 ft at Mar 30, 2014, 11:00 AM EDT.

actionminormoderatemajor51003/3003/3104/01
Action stage
7.5 ft
Minor stage
9 ft
Moderate stage
9.5 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01127500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

216 
WGUS41 KOKX 301006
FLWOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
606 AM EDT SUN MAR 30 2014

...THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A FLOOD WARNING FOR THE 
YANTIC RIVER AT YANTIC...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO.

&&

CTC011-302206-
/O.NEW.KOKX.FL.W.0002.140330T1258Z-140331T1905Z/
/YTCC3.1.ER.140330T1258Z.140330T1510Z.140330T1905Z.NO/
606 AM EDT SUN MAR 30 2014

THE NATIONAL WEATHER SERVICE IN UPTON, NY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE YANTIC RIVER AT YANTIC.
* FROM THIS MORNING UNTIL MONDAY AFTERNOON. 
* AT 5 AM SUNDAY THE STAGE WAS...7.6 FEET.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9 FEET 
* AT 9.5 FEET...FLOODING BEGINS AT SEVERAL COMMERCIAL STRUCTURES ALONG WEST TOWN
  STREET IN YANTIC FLATS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 9.4 FEET ON MARCH 25TH 1969. 

$$

GOODMAN
5 follow-up statements
761 
WGUS41 KOKX 301211
FLWOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
811 AM EDT SUN MAR 30 2014

...THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A FLOOD WARNING FOR THE 
YANTIC RIVER AT YANTIC...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO.

&&

CTC011-302200-
/O.EXT.KOKX.FL.W.0002.140330T1212Z-140330T2200Z/
/YTCC3.2.ER.140330T1212Z.140330T1510Z.140330T2010Z.NO/
811 AM EDT SUN MAR 30 2014

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...THE FLOOD 
WARNING CONTINUES FOR 
  THE YANTIC RIVER AT YANTIC
* UNTIL THIS EVENING. 
* AT 8 AM SUNDAY THE STAGE WAS...9.1 FEET
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 9 FEET. 
* AT 9.5 FEET...FLOODING BEGINS AT SEVERAL COMMERCIAL STRUCTURES ALONG WEST TOWN
  STREET IN YANTIC FLATS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 9.7 FEET ON FEBRUARY 13 2008.  

$$

GOODMAN
727 
WGUS81 KOKX 301514
FLSOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1114 AM EDT SUN MAR 30 2014

...THE NATIONAL WEATHER SERVICE IN UPTON NY CONTINUES THE FLOOD WARNING FOR THE 
YANTIC RIVER AT YANTIC...


 ...INSERT BASIS SECTION HERE!!!...




PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO.


&&

CTC011-310314-
/O.EXT.KOKX.FL.W.0002.000000T0000Z-140331T2149Z/
/YTCC3.2.ER.140330T1154Z.140330T1800Z.140330T2149Z.NO/
1114 AM EDT SUN MAR 30 2014

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE YANTIC RIVER AT YANTIC
* UNTIL MONDAY AFTERNOON
* AT 11AM SUNDAY THE STAGE WAS 10.1 FEET
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST
* FLOOD STAGE IS 9.0 FEET
* AT 10.0 FEET...FLOODING ALONG OTROBANDO AVENUE AT THE FITNESS WORLD...PLEASANT
  STREET BRIDGE AND ALONG TOWN STREET AT THE NORWICHTOWN MALL.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 11.6 FEET ON FEB 3 1973.  

$$
624 
WGUS81 KOKX 301516
FLSOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1116 AM EDT SUN MAR 30 2014

...THE NATIONAL WEATHER SERVICE IN UPTON NY CONTINUES THE FLOOD WARNING FOR THE 
YANTIC RIVER AT YANTIC...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS.

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO.


&&

CTC011-310316-
/O.EXT.KOKX.FL.W.0002.000000T0000Z-140331T2338Z/
/YTCC3.2.ER.140330T1154Z.140330T1800Z.140330T2338Z.NO/
1116 AM EDT SUN MAR 30 2014

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR
  THE YANTIC RIVER AT YANTIC
* UNTIL MONDAY EVENING
* AT 11AM SUNDAY THE STAGE WAS 10.1 FEET
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST
* FLOOD STAGE IS 9.0 FEET
* AT 10.0 FEET...FLOODING ALONG OTROBANDO AVENUE AT THE FITNESS WORLD...PLEASANT
  STREET BRIDGE AND ALONG TOWN STREET AT THE NORWICHTOWN MALL.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 11.6 FEET ON FEB 3 1973.  

$$
987 
WGUS81 KOKX 302057
FLSOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
457 PM EDT SUN MAR 30 2014

...THE NATIONAL WEATHER SERVICE IN UPTON NY CONTINUES THE FLOOD WARNING FOR THE 
YANTIC RIVER AT YANTIC...

THE YANTIC RIVER HAS FALLEN TO MINOR FLOOD LEVELS AND WILL CONTINUE TO RECEDE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO.

&&

CTC011-310400-
/O.EXT.KOKX.FL.W.0002.000000T0000Z-140331T0400Z/
/YTCC3.2.ER.140330T1154Z.140330T1501Z.140330T2311Z.NO/
457 PM EDT SUN MAR 30 2014

THE FLOOD WARNING CONTINUES FOR THE YANTIC RIVER AT YANTIC
* UNTIL LATE TONIGHT
* AT 4PM SUNDAY THE STAGE WAS 9.3 FEET
* MINOR FLOODING IS OCCURRING
* FLOOD STAGE IS 9.0 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE THIS EVENING.
* AT 9.5 FEET...FLOODING BEGINS AT SEVERAL COMMERCIAL STRUCTURES ALONG WEST TOWN
  STREET IN YANTIC FLATS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 11.3 FEET ON MAR 12 1936.  

$$
618 
WGUS81 KOKX 310053
FLSOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
853 PM EDT SUN MAR 30 2014

...THE FLOOD WARNING FOR THE YANTIC RIVER AT YANTIC IS CANCELLED...

THE RIVER HAS FALLEN BELOW FLOOD STAGE AND WILL CONTINUE TO 
RECEDE OVERNIGHT.

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO.


CTC011-310123-
/O.CAN.KOKX.FL.W.0002.000000T0000Z-140331T0400Z/
/YTCC3.2.ER.140330T1154Z.140330T1501Z.140330T2230Z.NO/
853 PM EDT SUN MAR 30 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE YANTIC RIVER AT YANTIC
* AT 8PM SUNDAY THE STAGE WAS 8.7 FEET
* FLOOD STAGE IS 9.0 FEET
* AT 9.0 FEET, FLOODING BEGINS ALONG STURTEVANT STREET.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this river flood warning went out at Mar 30, 5:21 AM EDT, 45 minutes earlier.

Area forecast discussion, Mar 30, 5:21 AM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
521 AM EDT SUN MAR 30 2014

.SYNOPSIS...
LOW PRESSURE NEAR THE DELMARVA THIS MORNING WILL WORK VERY SLOWLY
EAST THROUGH MONDAY. HIGH PRESSURE WILL THEN BRIEFLY FOLLOW FOR
TUESDAY BEFORE A COLD FRONT MOVES THROUGH LATE TUESDAY NIGHT. HIGH
PRESSURE NOSES IN FROM THE NORTH ON WEDNESDAY. A FRONTAL SYSTEM
WILL THEN IMPACT THE AREA TOWARD THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AXIS OF RAINFALL REMAINS ACROSS EASTERN LI AND SE CT. THIS AREA
HAS SHOWN SIGNS OVER THE LAST HOUR OF DISSIPATING IN INTENSITY AS
BOTH THE THERMAL FORCING AND LOW-LEVEL JET TRANSLATE TO THE NE.
AN ADDITIONAL ONE-QUARTER TO ONE-HALF INCH OF RAINFALL IS POSSIBLE
ACROSS THESE AREAS BEFORE TAPERING OFF IN THE NEXT COUPLE OF
HOURS.

MUCH OF THE AREA RECEIVED ANYWHERE FROM 1 1/2 TO 3 INCHES OF
RAINFALL...WITH THE HIGHEST AMOUNTS ACROSS EASTERN LI AND SE CT.
EVEN SO...THERE ARE NUMEROUS RIVERS AND STREAMS ACROSS NE NJ AT
BANK FULL OR JUST OVER MINOR FLOOD BENCHMARKS.

WITH THE UPPER LOW LIFTING SLOWLY NORTH AND EAST TODAY...THE
COMBINED EFFECTS OF WEAK LIFT AND LOW-LEVEL MOISTURE WILL RESULT
IN OCCASIONAL LIGHT RAIN...PERHAPS EVEN DRIZZLE. 00Z GUIDANCE
CONTINUES TO SHOW A DEFORMATION BAND TO THE NW OF THE LOW TRACK
WORKING INTO NRN NJ AND THE LOWER HUDSON VALLEY LATE THIS AFT INTO
THIS EVENING WITH THE POTENTIAL FOR MODERATE TO HEAVY RAINFALL.
THERE ARE SOME SUBTLE DIFFERENCES WITH THE PLACEMENT OF THE UPPER
LOW WHICH WILL DETERMINE WHERE THIS BAND SETS UP. THE 00Z GFS IS
THE MOST AGGRESSIVE OF THE SOLUTIONS WITH ALMOST 2 INCHES OF
RAINFALL ACROSS NW ORANGE COUNTY IN THE HUDSON VALLEY...WITH
GENERALLY LESS THAN A HALF INCH FROM THE ECMWF AND NAM. STAYED
ALONG THE MIDDLE ROAD...WITH AN ADDITIONAL HALF TO ONE INCH OF
RAINFALL ACROSS THE MOST OF THE AREA THROUGH MONDAY. THUS...THE
FLOOD WATCH REMAINS IN EFFECT.

A STATIONARY FRONT ACROSS LI TELLS A TALE OF TWO WORLDS....WITH THE
LOW TO MID 50S ACROSS LI...AND THE LOW TO MID 40S ELSEWHERE. ONCE
THE FRONT SHIFTS EAST BY MID MORNING...TEMPS WILL ACTUALLY FALL OFF
A BIT AS A NLY FLOW DEVELOPS ON THE BACKSIDE OF THE LOW. TEMPS
WILL BE STEADY BEFORE THIS HAPPENS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
AS PREVIOUSLY MENTIONED MODELS ARE IN GOOD AGREEMENT WITH A BAND
OF HEAVIER RAIN DEVELOPING TO THE NW OF THE LOW TRACK IN THE
EVENING AND THEN LIFTING TO THE NE BY EARLY MON MORNING. POTENTIAL
EXISTS FOR MODERATE TO LOCALLY HEAVY RAINFALL...PRIMARILY TO THE
NORTH AND WEST OF NYC.

IN ADDITION...SOME MARGINALLY COLD AIR TAPPED BY A STRENGTHENING
NLY FLOW ON THE BACKSIDE OF THE LOW MAY ALLOW FOR SOME WET SNOW
AND/OR SLEET TO MIX IN ACROSS THE LOWER HUDSON VALLEY TOWARD
DAYBREAK MON. PATCHY FREEZING RAIN SEEMS LESS LIKELY...BUT A
POSSIBILITY SHOULD A COLDER TREND OCCUR IN SUBSEQUENT MODEL
GUIDANCE. THERE ARE NO PLANNED SPECIAL PRODUCTS DUE TO A LOW
CONFIDENCE FORECAST AT THIS TIME.

LIGHT RAIN TAPERS OFF FROM WEST TO EAST ON MON...ENDING BY EARLY
AFT MOST LOCATIONS...WITH THE POSSIBLE EXCEPTION OF EASTERN LI/SE
CT. SOME SUN IS ALSO LIKELY BY AFT WITH A GUSTY NW FLOW (25 TO 30
MPH) AND HIGHS A FEW DEGREES BELOW NORMAL...RANGING FROM THE UPPER
40S TO LOWER 50S.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
MODELS ARE IN GOOD AGREEMENT WITH THE H5 PATTERN THROUGH THE MIDDLE
OF THE WEEK...THEN BEGIN TO GO AWRY WITH THE AMPLITUDE OF THE TROUGH
EXITING THE ROCKIES EXPECTED TO IMPACT THE LOCAL AREA AT THE END OF
THE WEEK.

DEEP LAYERED RIDGING BUILDS IN THE WAKE OF THE CUTOFF WITH THE AXIS
SLIDING ACROSS THE AREA ON TUE. A WEAK COLD FRONT CROSSES THE AREA
LATE TUE NIGHT AND IS FORECAST TO WASH OUT OVER THE AREA ON WED AS A
SHORTWAVE TROUGH PASSES TO THE NORTH. A BROAD RIDGE THEN DEVELOPS
OVER THE EASTERN US AS A TROUGH DIGS OVER THE WEST. UNCERTAINTY IN
THE UPPER FLOW TAKES SHAPE AS THE TROUGH EXITS THE ROCKIES. THIS
SYSTEM WILL BE THE NEXT WEATHER MAKER FOR THE LOCAL AREA AT THE END
OF THE WEEK.

TEMPERATURES WILL BE AT OR ABOVE NORMAL LEVELS THROUGH THE PERIOD.

&&

.AVIATION /09Z SUNDAY THROUGH THURSDAY/...
LOW PRES TRACKS OFF THE NJ COAST THIS AFTN...THEN SLOWLY DRIFTS E OF
THE REGION THRU MON.

IFR OR LOWER THRU AT LEAST 10Z MON. HIGHEST POTENTIAL FOR LIFR THRU
12-14Z THIS MRNG. ISOLD VLIFR IN FG POSSIBLE. THE HEAVIEST RAIN
PROGGED TO REMAIN E OF THE CITY...HOWEVER VSBY WILL REMAIN
RESTRICTED THRU THE TAF PERIOD BY -RA/DZ/BR. ISOLD TSTMS IN BANDS
OF  HVY PCPN S AND E OF THE CITY.

WIND SPEEDS WILL DECREASE THRU 12Z...THEN INCREASE AFT 00Z AS THEY
BACK TO THE N. THE STRONG N WINDS WILL PERSIST THRU MON.

.OUTLOOK FOR 06Z MONDAY THROUGH WEDNESDAY...
.TNGT...IFR LIKELY. N WINDS 20-30 KT.
.MON...MVFR OR LOWER...MAINLY IN THE MRNG. N WINDS 20-30 KT.
.TUE-WED NIGHT...MAINLY VFR.
.THU...SUB-VFR POSSIBLE IN SHOWERS.

&&

.MARINE...
SCA WINDS AND SEAS ACROSS THE OCEAN AND ERN WATERS THIS MRNG.
HAVE EXTENDED THE ADVY TO THE BAYS...BUT CANCELLED FOR THE WRN
SOUND. WINDS RELAX THRU TODAY ACROSS ALL THE WATERS...BUT THEN
PICK UP AGAIN TNGT AS WINDS BACK TO THE N. SCA CONDITIONS ALL
WATERS MON WITH A POSSIBLE GALE ON THE OCEAN. CONDITIONS IMPROVE
TUE THRU THU WITH HIPRES BUILDING IN.

&&

.HYDROLOGY...
MUCH OF THE AREA RECEIVED ANYWHERE FROM 1 1/2 TO 3 INCHES OF
RAINFALL...WITH THE HIGHEST AMOUNTS ACROSS EASTERN LI AND SE CT.
THERE ARE NUMEROUS RIVERS AND STREAMS ACROSS NE NJ AT BANK FULL OR
JUST OVER MINOR FLOOD BENCHMARKS.

THE FLOOD WATCH REMAINS IN EFFECT DUE TO THE ONGOING FLOODING AND
POTENTIAL FOR ADDITIONAL RAINFALL LATE THIS AFT INTO TONIGHT AS A
BAND OF MODERATE TO HEAVY RAINFALL FORMS TO THE NW OF THE LOW
TRACK. THE MAIN IMPACT AT THIS TIME LOOKS TO BE ACROSS NE NJ AND
THE LOWER HUDSON VALLEY. THERE IS UNCERTAINTY AS TO WHERE THIS
BAND WILL SET UP, CONFIDENCE IS MODERATE TO HIGH THAT IT WILL BE
NW OF NYC...BUT HOW MUCH SO IS THE QUESTION. LOCATING THESE
FEATURES IS OFTEN A CHALLENGE.

&&

.TIDES/COASTAL FLOODING...
DUE TO HIGH ASTRONOMICAL TIDES WITH A NEW MOON...THERE IS THE
POSSIBILITY OF LOCALIZED MINOR COASTAL FLOODING NEAR THE TIME OF
HIGH TIDE FOR THE NEXT SEVERAL HIGH TIDE CYCLES. THE BEST CHANCE
FOR THIS WILL BE FOR LOCATIONS ALONG THE COAST OF WESTERN LONG
ISLAND SOUND AND THE SOUTH SHORE BACK BAYS OF LONG ISLAND...
PARTICULARLY TONIGHT. THE THREAT APPEARS TO BE LOCALIZED AT THIS
TIME AND NO SPECIAL PRODUCTS ARE PLANNED.

&&

.EQUIPMENT...
THE NOAA WEATHER RADIO TRANSMITTER THAT SERVES THE NEW YORK CITY
METROPOLITAN AREA IS CURRENTLY BROADCASTING. THE TRANSMITTER IS
CURRENTLY BEING TESTED TO DETERMINE IF RADIO FREQUENCY INTERFERENCE
CONTINUES ON THE U.S. COAST GUARD CHANNEL 16 TRANSMITTER FOR
INTERNATIONAL DISTRESS...SAFETY AND RESCUE.

FOR MORE INFORMATION SEE THE FOLLOWING PUBLIC INFORMATION
STATEMENT (ALL LOWER CASE):
WWW.WEATHER.GOV/OKX/NYCNWRUPDATE

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH LATE TONIGHT FOR CTZ005>012.
NY...FLOOD WATCH THROUGH LATE TONIGHT FOR NYZ067>071.
NJ...FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ002-004-103>108.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT THIS MORNING FOR ANZ330-
     340-345.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ350-353-355.

&&

SYNOPSIS...DW
NEAR TERM...DW
SHORT TERM...DW
LONG TERM...24
AVIATION...JMC
MARINE...JMC
HYDROLOGY...DW
TIDES/COASTAL FLOODING...DW
EQUIPMENT...//
Hazardous weather outlook, Mar 30, 4:29 AM EDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
429 AM EDT SUN MAR 30 2014

CTZ005>012-NJZ002-004-103>108-NYZ067>071-310830-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
429 AM EDT SUN MAR 30 2014

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NJZ006-NYZ072>075-078>081-176>179-310830-
HUDSON-NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
429 AM EDT SUN MAR 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-310830-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
429 AM EDT SUN MAR 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

GALES MAY BE POSSIBLE MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 1:04 AM EDTAreal Flood AdvisoryOKXGreater Bridgeport Planning Region, Naugatuck Valley Planning Region116 min
Mar 30, 2:02 AM EDTAreal Flood AdvisoryOKXLower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region9 hr
Mar 30, 6:21 AM EDTAreal Flood AdvisoryOKXNaugatuck Valley Planning Region3 hr

Nearby

River Flood Warnings in Connecticut, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.